# SDR HNAA2022091200258

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 50,007 hours, 46,906 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  638     27-22  2677131  09SEP22  CLT  CLOSE
      RUD SYS 2 INOP INFLIGHT

FACT  09SEP22  10:53  CLT
            C/W FIM 27-22-00-810-802A STEPS 1,2,3 R/R W RUDDER SYSTEMS PRESSURE SWITCH IN REF TO AMM 27-23-04 OPS AND LEAK CHECK GOOD OK FOR SERVICE
